The Grothendieck Conjecture for Hyperbolic Polycurves of Lower Dimension

Access this Article

Search this Article

Abstract

In the present paper, we discuss Grothendieck's anabelian conjecture for hyperbolic polycurves, i.e., successive extensions of families of hyperbolic curves. One of the consequences obtained in the present paper is that the isomorphism class of a hyperbolic polycurve of dimension less than or equal to four over a sub-p-adic field is completely determined by its étale fundamental group (i.e., which we regard as being equipped with the natural outer surjection of the étale fundamental group onto a fixed copy of the absolute Galois group of the base field). We also verify the finiteness of certain sets of outer isomorphisms between the étale fundamental groups of hyperbolic polycurves of arbitrary dimension.

Journal

  • Journal of mathematical sciences, the University of Tokyo

    Journal of mathematical sciences, the University of Tokyo 21(2), 153-219, 2014-12-11

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    120005678251
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    IR 
Page Top